# SDR ASMF2014061806015

- Difficulty date: May 13, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 38,903 hours, 22,425 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Linkage
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT TO EXTEND THE SPEED BRAKES, THE RT SPOILERS HIGHER THAN LT SPOILERS. ACFT WAS SENT TO THE HANGAR & PERFORMED ADJUSTMENT OF SPOILERS ACTUATORS SYS LINKAGES IAW AMM 27-61-00-820-801 & FLIGHT SPOILERS SYS TEST WAS PERFORMED IAW AMM 27-61-00-730-801, TESTED CORRECT.
